Increase medicine

I started taking two Cellcept twice daily on Sunday instead of just one and I can feel the effect of the medication. I hate going up on my medications because there is always a side effect that appears out of nowhere.. Recently, having diarrhea seems to be the main side effect I am always getting. Every now and then I will feel nauseated or I will have some type of pain but diarrhea is the main one.

The Nephrologist think Cellcept will help save the 20% of my kidneys that are currently working and I hope it can save them as well but I believe being on dialysis will be the best option for me. I don't feel the same as other people did when they were on dialysis but feeling tired was what I felt during my session.

Increasing medicine can be useful or it can be harmful, it all depends on what medication you are taking. I know this from experience and knowledge. If you need any help with this stuff you guys can always ask the doctor or me.

Advertisements

Author: Lupus beautifier

I have SLE Lupus and Lupus Nephritis, Gastritis, pancreatitis, AVR and I love wearing makeup to make myself feel beautiful and because I am crazy about makeup!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s